# SDR MASA20220104008

- Difficulty date: January 4, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 27,570 hours, 24,331 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: MM69035146005
- Condition: Dented
- Location: Fs1015-1031str23
- Part time: 27,570 hours, 24,331 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER FUSELAGE SKIN PANEL WAS FOUND WITH A DENT. PERFORMED PERMANENT REPAIR IAW CRJ7/9 SRM 53-61-01-001-003-A02, FIG. 53-61-01-991-806, ITEMS 1 AND E (REV.37 DATED 15 AUG 2019). DEFECT LOCATION: FS 1015.00 - FS 1031.00 AND STGR, 23L - STGR. 24L
